# SDR REXA2025020500130

- Difficulty date: January 23, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,449 hours, 24,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL 05/2022 FOUND FITTINGS PN CC670-33563-001SB AND CC670-33562-001SB AT STR12A LH AND RH SIDES CANNOT BE INSTALLED PER SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING AIRCRAFT FASTENER LOCATIONS  REPAIRED IAW MHIRJ REO 690-53-11-1930 REV-- 1/25/2025.
